Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Chaotification of a class of linear switching systems based on a Shilnikov criterion
Author: Zhang, Y.
Shi, P.
Lim, C.
Zhu, H.
Hu, J.
Zeng, Y.
Citation: Journal of the Franklin Institute, 2017; 354(13):5519-5536
Publisher: Elsevier
Issue Date: 2017
ISSN: 0016-0032
Statement of
Yuping Zhang, Peng Shi, Cheng-Chew Lim, Hong Zhu, Jiangping Hu, Yong Zeng
Abstract: Abstract not available
Description: Available online 10 June 2017
Rights: © 2017 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
DOI: 10.1016/j.jfranklin.2017.06.003
Grant ID:
Appears in Collections:Aurora harvest 3
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.